# SDR SWIA202053020

- Difficulty date: October 3, 2020
- Submitted: October 7, 2020
- Operation: Air carrier
- Aircraft: N709BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7850
- Aircraft time: 38,768 hours, 33,472 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CLIMBING THRU 12,000 I NOTICED ARCING ON THE LOWER PORTION OF THE CAPTAINS WINDSHIELD AND SHORTLY AFTER THAT THE WINDSHIELD SHATTERED.  WE COMPLIED WITH THE QRH 11-19 PROCEDURE AND THEN RETURNED TO KMLU AND LANDED WITHOUT INCIDENT.  FILED CLOSED RO 10/5/2020.  THIS DISCREPANCY WAS TRANSFERRED WITH THE FOLLOWING CORRECTIVE ACTION: REMOVED AND REPLACED LT CAPTAINS WINDSHIELD WITH A SERVICEABLE UNIT, REFERENCE APPLICABLE STEPS IN CRJ200AMM.  SEE ATTACHED TASK CARD.
